# SDR AALA20090826TUL07

- Difficulty date: August 26, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 34,909 hours, 16,487 cycles
- System (JASC): 5240 · Service Doors
- Part: Housing
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR OUTER HANDLE PAN HAS DEEP GOUGE.  REMOVED AND REPLACED HANDLE PAN (HOUSING) PER ESO 80175.
